# SDR DHL2001702012

- Difficulty date: May 18, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Dirty
- Location: T/E Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON CLEARANCE FOR TAKEOFF, ADVANCED THRUST LEVER T/O CONFIG WARNING HORN SOUNDED (REF - SPEEDBRAKE WAS STOWED, TRIM SET FLAPS WERE 15 - 15 GREEN).  CLEANED FLAP WARNING SWITCH CYCLED FLAPS TO 15 DEG.  OPS CK GOOD.  NO HORN AND RESET FLAPS TO 0 DEG.
